# SDR IPXA12172526

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WONT DISARM.  ADJUSTED GIRT BAR EXTENSION IAW AMM 25-61-21-04 CLOSED DOOR, ARMED AND DISARMED SLIDE SEVERAL TIMES WITH NO DEFECTS NOTED.
